Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 52, NWS Cheyenne, WY

June 6, 2014Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 6, 2014, 1:40 PM MDT for Laramie County, Wyoming. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2014, 1:40 PM MDT (19:40 UTC)
Expired
Jun 6, 2014, 2:18 PM MDT
In force
38 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 45 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 7.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
367 J/kg
Mixed-layer CIN
-256 J/kg
Mixed-layer LCL
1813 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

404 
WUUS55 KCYS 061940
SVRCYS
WYC021-062030-
/O.NEW.KCYS.SV.W.0052.140606T1940Z-140606T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
140 PM MDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 230 PM MDT

* AT 134 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CARPENTER...
  AND MOVING NORTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
  SOUTHEASTERN LARAMIE COUNTY.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 391 AND 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4102 10447 4118 10423 4106 10405 4099 10406
      4099 10444
TIME...MOT...LOC 1939Z 226DEG 12KT 4102 10430

HAIL...1.25IN
WIND...60MPH

$$

COX
3 follow-up statements
656 
WWUS55 KCYS 061953
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
153 PM MDT FRI JUN 6 2014

WYC021-062030-
/O.CON.KCYS.SV.W.0052.000000T0000Z-140606T2030Z/
LARAMIE WY-
153 PM MDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LARAMIE COUNTY UNTIL 230 PM MDT...

AT 149 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
PANORAMA POINT...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN LARAMIE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4102 10447 4118 10423 4106 10405 4099 10406
      4099 10444
TIME...MOT...LOC 1953Z 243DEG 25KT 4105 10414

HAIL...1.25IN
WIND...60MPH

$$

COX
135 
WWUS55 KCYS 062001
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
201 PM MDT FRI JUN 6 2014

WYC021-062030-
/O.CON.KCYS.SV.W.0052.000000T0000Z-140606T2030Z/
LARAMIE WY-
201 PM MDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LARAMIE COUNTY UNTIL 230 PM MDT...

AT 159 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
PANORAMA POINT...AND MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN LARAMIE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4103 10430 4114 10417 4106 10405 4099 10406
      4099 10429
TIME...MOT...LOC 2001Z 250DEG 22KT 4104 10413

HAIL...1.25IN
WIND...60MPH

$$

COX
724 
WWUS55 KCYS 062018
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
218 PM MDT FRI JUN 6 2014

WYC021-062028-
/O.CAN.KCYS.SV.W.0052.000000T0000Z-140606T2030Z/
LARAMIE WY-
218 PM MDT FRI JUN 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LARAMIE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4103 10430 4114 10417 4106 10405 4099 10406
      4099 10429
TIME...MOT...LOC 2018Z 250DEG 22KT 4108 10400

$$

COX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 11:26 AM MDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 6, 11:26 AM MDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1126 AM MDT FRI JUN 6 2014

.UPDATE...
ISSUED AT 920 AM MDT FRI JUN 6 2014

FRESHENED UP THE FORECAST GRIDS THIS MORNING. CURRENTLY NO
PRECIPITATION FALLING OVER THE AREA BUT THERE IS A BATCH OF ACCAS
CLOUDS OVER FAR SOUTHEAST WYOMING AND ALONG THE SRN WY/NE BORDER.
THIS IS INDICATIVE OF ELEVATED INSTABILITY AND IS ALSO THE AREA
THE MODELS ARE TENDING TO DEVELOP PRECIPITATION LATE THIS MORNING
AND AFTERNOON. ADJUSTED POP GRIDS TO MATCH UP WITH CURRENT TRENDS.
NORTHERN PORTIONS OF THE CWA WILL BE SEVERELY CAPPED BEHIND A COLD
FRONT WHICH WILL MOVE SOUTH ACROSS THE FORECAST AREA TODAY.
CHANCES FOR PRECIPITATION BEHIND THE FRONT ARE LOW BUT THE MODELS
DO SHOW SOME STEEPER ELEVATED LAPSE RATES FOR A TIME BEHIND THE
FRONT...SO CAN NOT COMPLETELY RULE OUT A FEW SHOWERS OR ISOLATED
WEAK THUNDERSTORMS.

THE MAIN THUNDERSTORM FOCUS WILL BE OVER FAR SOUTHEAST WYOMING AND
THE SOUTHERN NEBRASKA PANHANDLE. THIS IS WHERE MOST THUNDERSTORM
ACTIVITY WILL TAKE PLACE TODAY. THERE IS THE POTENTIAL FOR A FEW
SEVERE THUNDERSTORMS IN THIS AREA BUT OVERALL THREAT LOOKS
MARGINAL. SHEAR AND CAPE PROFILES NOT GREAT BUT ENOUGH FOR
MARGINAL SEVERE HAIL AND STRONG WIND GUSTS. THE GREATER SEVERE
THUNDERSTORM THREAT TODAY SHOULD BE SOUTH OF THE FORECAST AREA. BY
EARLY THIS EVENING THE COLD FRONT SHOULD HAVE PUSHED THROUGH THE
AREA...WITH ANY SEVERE WEATHER THREAT ENDING. TORNADO THREAT IS
LOW TODAY BUT WILL HAVE TO KEEP AN EYE ON THE COLD FRONT AS THIS
COULD BE ANY AREA WHERE HORIZONTAL VORTICITY COULD BE TILTED AND
STRETCHED INTO A STORM UPDRAFT.

&&

.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 300 AM MDT FRI JUN 6 2014

FORECAST CHALLENGES DEAL MAINLY WITH SEVERE CONVECTIVE
LOCATIONS/TIMING TODAY FOLLOWED BY TEMPERATURES AND PRECIP
CHANCES/TYPES THIS WEEKEND.

CURRENTLY...COLD FRONT CONTINUES TO PUSH SOUTH THIS
MORNING...LOOKS TO HAVE JUST MOVED THROUGH RAPID CITY AND CASPER.
RAWLINS STILL WESTERLY ON THEIR WINDS...SO DO NOT THINK IT HAS
MADE IT THROUGH THERE YET. SOUTHEASTERLY WINDS IN THE PANHANDLE
THROUGH LARAMIE THIS MORNING BRINGING DEWPOINTS UP INTO THE LOW
50S AT SCOTTSBLUFF TO THE MID 40S HERE AT CHEYENNE AND LARAMIE.

FRONT LOOKS TO MOVE THROUGH EXTREME SOUTHEAST WYOMING AND THE
SOUTHERN PANHANDLE DURING PEAK HEATING TIME THIS AFTERNOON. LATEST
NAM SOUNDINGS SHOWING SURFACE BASED CAPES AROUND 2000 J/KG WITH NO
CONVECTIVE INHIBITION. CHEYENNE IS A LITTLE LESS ON CAPE...BUT STILL
AROUND 1100 J/KG WITH A VERY WEAK CAP. SPC HAS EXPANDED THEIR
SLIGHT RISK AREA THIS MORNING TO INCLUDE ALMOST ALL OF THE
PANHANDLE AND EXTREME SOUTHEAST WYOMING TO INCLUDE
CHEYENNE...WHEATLAND AND TORRINGTON...WHICH LOOKS GOOD TO ME. WILL
INCLUDE LARGE HAIL AND DAMAGING WINDS IN THE MORNING HWO.

A COUPLE FINAL THOUGHTS ON TODAY. DO THINK THIS WILL MAINLY BE AND
AFTERNOON EVENT...SAY 20-21Z TO 00-01Z. SOUNDINGS REALLY BECOME
CAPPED AS THE FRONT PUSHES SOUTH AND WEST AFTER THAT TIME EAST OF
THE LARAMIE RANGE AS LOW LEVEL NORTHEASTERLY WINDS BECOME
ESTABLISHED. OTHER THOUGHT WAS MOVEMENT OF THESE STORMS ARE
FORECAST TO BE PRETTY SLOW...UNDER 10KTS...SO HEAVY RAIN COULD BE
A PROBLEM.

BY 06Z TONIGHT...AREAS EAST OF THE LARAMIE RANGE SHOULD BE FIRMLY
ENTRENCHED IN NORTHEASTERLY UPSLOPING LOW LEVEL WIND FLOW AS THE
FRONT MAKES IT OVER THE LARAMIE RANGE AND LOOKS TO BE LAYING
BETWEEN LARAMIE AND RAWLINS AT THAT TIME. LATEST SREF GUIDANCE
SHOWING A WIDESPREAD LOW CLOUD EVENT TAKING SHAPE FOR MUCH OF
SATURDAY. CONTINUED THE TREND OF GOING BELOW GUIDANCE ON
TEMPERATURES EAST OF THE LARAMIE RANGE AS 700MB TEMPERATURES FALL TO
+4C ACROSS OUR NORTHERN ZONES. GENERALLY WENT WITH MID TO UPPER 50S
FOR HIGHS EAST OF THE LARAMIE RANGE AND THIS COULD BE TOO HIGH. DID
INTRODUCE SOME AREAS OF FOG AFTER MIDNIGHT TONIGHT...LASTING THROUGH
MID MORNING SATURDAY FOR THE PANHANDLE AND MUCH OF THE EASTERN
PLAINS.

LOOKS LIKE SUNDAY COULD BE ANOTHER SEVERE THUNDERSTORM DAY FOR
AREAS EAST OF THE LARAMIE RANGE AS AN UPPER SHORTWAVE MOVES INTO
THE AREA FROM THE WEST AND BEGINS TO LIFT OUT THE FRONT. WILL NEED
TO WATCH HOW THIS UNFOLDS.

.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 1247 AM MDT FRI JUN 6 2014

FRONT PUSHES ACROSS THE AREA ON SUN NIGHT BEHIND THE SUNDAY
AFTERNOON SHORTWAVE. COULD BE SOME LINGERING SHOWERS OVER THE
PANHANDLE ON SUN EVENING BEFORE CONDITIONS RAPIDLY DRY OUT. THE
MODELS CONTINUE TO ADVERTISE A BREAK IN CONVECTIVE CHANCES ON MON
AND TUES AS LLVLS DRY OUT AND RIDGING ALOFT TAKES PLACE. THE GFS
SHOWS PW VALUES DROPPING BELOW 0.5 INCHES OVER ALMOST THE ENTIRE
CWA BY EARLY NEXT WEEK. TEMPS WILL BE ON THE RISE WITH WIDESPREAD
80S TO THE EAST OF THE LARAMIE RANGE BY TUES. BOTH THE GFS AND
ECMWF SHOW A SHORTWAVE PASSING TO THE NORTH OF THE CWA ON TUES
NIGHT AND WED MORNING. A WEAK FRONT WILL BACK INTO THE PLAINS BY
WED FOR SLIGHTLY COOLER TEMPS. THE GFS IS MORE AGGRESSIVE THAN THE
ECMWF AT ADVECTING MOISTURE WESTWARD BY WED AFTN. STILL BELIEVE
THAT WED WILL BE RATHER DRY. THE MODELS ARE HINTING AT BETTER
CHANCES OF STRONG/SVR STORMS BY THURS AND INTO FRI...AS SFC
DEWPOINTS HAVE INCREASED INTO THE 50-60F RANGE TO THE EAST OF THE
LARAMIE RANGE IN RESPONSE TO PERSISTENT SE WINDS. WINDS ALOFT
COULD BE MARGINAL WITH THE RIDGE AXIS NEARBY...HOWEVER GOOD
INSTABILITY WILL RESIDE OVER ESPECIALLY THE PANHANDLE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING)
ISSUED AT 1126 AM MDT FRI JUN 6 2014

WDLY SCTD SHOWERS AND TSTMS CURRENTLY FORMING MAINLY OVER THE
PANHANDLE MOVING EAST.  EXPECT THIS AREA TO SEE THE MOST ACTIVITY
THIS AFTERNOON WITH MORE ISOLATED ACTIVITY OVER SOUTHEASTERN WY.
SOME ASSOCIATED MVFR CIGS AND VSBYS WITH THIS ACTIVITY.  MORE
WIDESPREAD IFR CONDITIONS EXPECTED TO FORM OVER THE PLAINS THIS
EVENING AND OVERNIGHT IN MOIST UPSLOPE FLOW WITH AREAS OF RAIN AND
FOG AS WELL.

&&

.FIRE WEATHER...
ISSUED AT 300 AM MDT FRI JUN 6 2014

ANOTHER VERY DRY DAY FOR CARBON COUNTY THIS AFTERNOON WITH
HUMIDITIES FALLING TO 10-12 PERCENT. FORTUNATELY...WINDS WILL BE
LIGHT. GOOD NEWS IS THAT THERE WILL BE INCREASING CHANCES FOR
WETTING RAINS BEGINNING IN THE PANHANDLE TODAY AND SPREADING
WESTWARD AS A COLD FRONT MOVES IN FROM THE NORTH. AREAS ALONG AND
EAST OF THE LARAMIE RANGE STAND THE BEST CHANCES FOR SEEING THESE
WETTING RAINS...BUT AREAS WEST SHOULD ALSO SEE INCREASED CHANCES
SATURDAY AND SUNDAY. COOLER TEMPERATURES SATURDAY AND SUNDAY WILL
ELIMINATE ANY INCREASED FIRE WEATHER PROBLEMS.

&&

.HYDROLOGY...
ISSUED AT 300 AM MDT FRI JUN 6 2014

FLOOD WATERS ARE EXPECTED TO CONTINUE TO RECEDE WITH SARATOGA AND
SINCLAIR EXPECTED TO DROP BELOW FLOOD STAGE AROUND SUNDAY INTO
MONDAY. MEANWHILE...THE LARAMIE RIVER SHOULD SEE THE FLOOD WATERS
GO BELOW FLOOD STAGE BY SUNDAY MORNING. THERE IS A CHANCE OF
CONVECTION FRIDAY THROUGH SUNDAY WHICH MAY AFFECT THE RIVERS
SOMEWHAT...BUT THE BULK OF THE CONVECTION WILL BE SCATTERED AND
FAIRLY PROGRESSIVE WHICH SHOULD LIMIT ANY SIGNIFICANT RISES.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...SML
SHORT TERM...CLAYCOMB
LONG TERM...FINCH
AVIATION...RE
FIRE WEATHER...CLAYCOMB
HYDROLOGY...CLAYCOMB
Hazardous weather outlook, Jun 6, 1:00 PM MDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
100 PM MDT FRI JUN 6 2014

WYZ101>119-070915-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
100 PM MDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER THE PLAINS
OF FAR SOUTHEAST WYOMING. A FEW STORMS MAY BECOME SEVERE WITH THE
MAIN SEVERE POTENTIAL ACROSS LARAMIE AND GOSHEN COUNTIES. MAIN
THREATS BEING QUARTER SIZED HAIL AND LOCALLY HEAVY RAIN. THE THREAT
FOR TORNADOES TODAY IS LOW. THE THREAT FOR SEVERE WEATHER WILL
QUICKLY DIMINISH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON
SUNDAY...MAINLY TO THE EAST OF THE LARAMIE RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AFTER NOON TO THE EAST OF A
CHEYENNE TO TORRINGTON LINE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-070915-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
100 PM MDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL CONTINUE THIS AFTERNOON OVER THE NEBRASKA
PANHANDLE. A FEW STORMS MAY BECOME SEVERE OVER THE SOUTHERN
PANHANDLE...WITH THE MAIN THREATS BEING HAIL UP TO 2 INCHES IN
DIAMETER AND LOCALLYL TORRENTIAL RAIN. THE THREAT FOR TORNADOES IS
LOW BUT TORNADOES ARE POSSIBLE. THE THREAT FOR SEVERE WEATHER WILL
QUICKLY DIMINISH THIS EVENING. A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 8 PM MDT THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AFTER NOON SOUTH OF A
SCOTTSBLUFF TO ALLIANCE LINE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

FINCH/SML

In the hours before

Local storm report, Jun 6, 1:35 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
135 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     HAIL             4 E BUSHNELL            41.23N 103.81W
06/06/2014  E1.50 INCH       KIMBALL            NE   LAW ENFORCEMENT

&&

DDEAL
Local storm report, Jun 6, 1:40 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
140 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TORNADO          7 S BUSHNELL            41.13N 103.89W
06/06/2014                   KIMBALL            NE   LAW ENFORCEMENT

&&

DDEAL

Nearby

Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.